# SDR 29GA2013062842530

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,702 hours, 41,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12940003195
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION, DISCOVERED CORROSION ON EXTERIOR SKIN APPROXIMATELY AT FS 348, STRINGER 15R.  REMOVED DAMAGED EXTERIOR SKIN AND INSTALLED COVER PATCH.
